# SDR F3LA96045

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND FLOORBEAM CRACKED IN UPPER RADIUS AT BS 520, WL 207.75, LBL 25 - LBL 47.  REPAIRED CRACKS IN FLOORBEAM AT BS 520, WL 207.75, LBL 25, LBL 45 AND LBL 47 PER EWO NR 96-0643.  (M)
